# SDR RAIA9909010

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- Engine: Garrtt TPE33112UA
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Gen
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7426-STL - RIGHT ENGINE RPM INDICATOR INOP.  MAINTENANCE REPLACED TACH GENERATOR FOR RIGHT ENGINE.
